The triples of geometric permutations for families of disjoint translates

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 272
  • Download : 0
A line meeting a family of pairwise disjoint convex sets induces two permutations of the sets. This pair of permutations is called a geometric permutation. We characterize the possible triples of geometric permutations for a family of disjoint translates in the plane. Together with earlier studies of geometric permutations this provides a complete characterization of realizable geometric permutations for disjoint translates. (C) 2001 Elsevier Science B.V. All rights reserved.
Publisher
Elsevier Science Bv
Issue Date
2001-10
Language
English
Article Type
Article
Citation

DISCRETE MATHEMATICS, v.241, no.1-3, pp.23 - 32

ISSN
0012-365X
DOI
10.1016/S0012-365X(01)00107-8
URI
http://hdl.handle.net/10203/78962
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0